# SDR QXEA2020070600200

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 26,151 hours, 28,444 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 30,803 hours, 33,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH F210 A RUSHING AIR SOUND WAS HEARD IN THE FLT DECK.  ACFT STARTED TO SLOWLY DEPRESSURIZE.  THE FAULT LIGHT ILLUMINATED ON THE CPC.  WE STARTED A DESCENT.  AFTER DESCENDING APPROX 2,000' THE FAULT LIGHT EXTINGUISHED AND CABIN PRESSURE RETURNED TO NORMAL.  DIVERTED.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  R&R CPC CONTROLLER AS PRECAUTIONARY.  OPS CK GOOD.  AIRCRAFT RETURNED TO SERVICE.
